On Icosahedral Artin Representations

DSpace/Manakin Repository

On Icosahedral Artin Representations

Citable link to this page

. . . . . .

Title: On Icosahedral Artin Representations
Author: Buzzard, Kevin; Dickinson, Mark; Shepherd-Barron, Nick I.; Taylor, Richard L.

Note: Order does not necessarily reflect citation order of authors.

Citation: Buzzard, Kevin, Mark Dickinson, Nick I. Shepherd-Barron, and Richard Taylor. 2001. On icosahedral Artin representations. Duke Mathematical Journal 109(2): 283-318.
Full Text & Related Files:
Abstract: If ρ: Gal(Qac/Q) → GL2(C) is a continuous odd irreducible representation with nonsolvable image, then under certain local hypotheses we prove that is the representation associated to a weight 1 modular form and hence that the L-function of has an analytic continuation to the entire complex plane.
Published Version: doi:10.1215/S0012-7094-01-10922-8
Other Sources: http://www.math.harvard.edu/~rtaylor/
Terms of Use: This article is made available under the terms and conditions applicable to Other Posted Material, as set forth at http://nrs.harvard.edu/urn-3:HUL.InstRepos:dash.current.terms-of-use#LAA
Citable link to this page: http://nrs.harvard.edu/urn-3:HUL.InstRepos:3637096

Show full Dublin Core record

This item appears in the following Collection(s)

  • FAS Scholarly Articles [7374]
    Peer reviewed scholarly articles from the Faculty of Arts and Sciences of Harvard University
 
 

Search DASH


Advanced Search
 
 

Submitters